Thin plates of variable thickness with linear flexural rigidity

Ye, Jianqiao and Xiao, Haihong (1989) Thin plates of variable thickness with linear flexural rigidity. Communications in Applied Numerical Methods, 5 (3). pp. 153-158. ISSN 0748-8025

Full text not available from this repository.

Abstract

A very simple method is suggested in this paper to analyse plates of variable thickness with linear flexural rigidity. Bi-harmonic analysis is adopted to establish the boundary integral equation in the present study. Numerical examples are given to show that the approach developed in this paper is effective.

Item Type: Journal Article
Journal or Publication Title: Communications in Applied Numerical Methods
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/ta
Subjects:
Departments: Faculty of Science and Technology > Engineering
ID Code: 54285
Deposited By: ep_importer_pure
Deposited On: 21 May 2012 12:48
Refereed?: Yes
Published?: Published
Last Modified: 30 Sep 2019 16:37
URI: https://eprints.lancs.ac.uk/id/eprint/54285

Actions (login required)

View Item View Item